# SDR A6WA201140207

- Difficulty date: March 21, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 601R3189683
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVERS WORN (PN 601R318968-3).  REPAIRED IAW REO 601R-52-11-524, REV A.
